# SDR ASAA0140037

- Difficulty date: April 17, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 28606
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING 9C INSPECTION, FOUND AFT PIT TIE DOWN FITTING AT BS 947 AND WATERLINE 165 AND RBL 13.8 CORRODED AT FLOOR PANEL SCREW ATTACH HOLE.  REPAIRED PER EA 5320-01451.  (M)
